Electron. J. Diff. Eqns., Vol. 1998(1998), No. 07, pp. 1-13.

Exponential stability of a Von Karman model with thermal effects

Assia Benabdallah & Djamel Teniou

A one-dimensional Von Karman model with thermal effects is studied. We derive the equations that constitute the mathematical model, and prove existence and uniqueness of a global solution. Then using Lyapunov functions, we show that solutions decay exponentially.

Submitted December 29, 1997. Published February 27, 1998.
Math Subject Classification: 35M10, 73B30.
Key Words: Thermoelastic systems, Von Karman, asymptotic behaviour, exponential stability, semigroup, Lyapunov function.

Show me the PDF file (144 KB), TEX file, and other files for this article.

Assia Benabdallah
Laboratoire de Calcul Scientifique, 16 route de Gray, 25000, Besancon, France.
e-mail address: assia@math.univ-fcomte.fr

Djamel Teniou
Institut de Mathematiques, Universite Houari Boumediene, B.P.32.
El Alia 16111. Algerie

Return to the EJDE home page